Multi-point Gaussian states, quadratic-exponential cost functionals, and large deviations estimates for linear quantum stochastic systems

Citation

Vladimirov, I, Petersen, I & James, M 2018, 'Multi-point Gaussian states, quadratic-exponential cost functionals, and large deviations estimates for linear quantum stochastic systems', Applied Mathematics and Optimization, vol. 83, 2021, pp. 83–137.

Year

2018

Fields of Research

  • Calculus Of Variations, Systems Theory And Control Theory
  • Mathematical Aspects Of Classical Mechanics, Quantum Mechanics And Quantum Information Theory
  • Quantum Information, Computation And Communication

Updated:  19 August 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers